Adrenal Nutri Extra without other meds

Hi folks, I have a query about taking adrenal nutri extra without any other meds.

I have been taking 2 before lunch for a month now and H&B time release B vitamin and dont notice any difference with my energy levels, I still feel as though I am dragging myself around. I have heard of other people on this forum taking 3 NAX a day but it has affected their eyesight. I had a text done with genova for Adrenal fatigue and I am either goin into Adrenal fatigue or just coming out the other side.

Is this normal for Nax to affect your eyesight (what other side effects would there be) when taking 3 a day?

I would like to up my dose to see if it makes any difference but not at the risk of it affecting my eyesight.

Thankyou for any replies


4 Replies

  • Hi Angela,

    Not sure if my reply will be of any help but I take nutri adrenal extra daily (5 tablets but started on 3 and built up) and haven't had any issues with my eyesight. I've only been taking them for about five months though so not sure of the long term effects. I'm still struggling with my adrenals and the doctor did ask me to take up to six a day but I couldn't deal with six so dropped back to five. I suppose it depends on the individual but I personally haven't had any issues with my eyesight.

    All the best

    Joyce x

  • Hi Joyce thanks ever so much for replying. Thats great to know there are no side effects with your eyes. I saw other people on here had taken 3 but were also on other medication for their thyroid which Im not, so maybe thats what makes the difference. Have you noticed an improvement with taking them? I was prescribed to take 2 from my nutritionist but I dont notice any difference at all.

    Are there any noticable side effects with upping your dose when you say you couldnt deal with 6 rather than 5?

    many thanks


  • Hi Angela,

    I do take armour thyroid (on two grains daily now) and nutri whole pituitary as well. I started on 3 nutri adrenal max daily only for ten days before adding the thyroid meds (nutri thyroid at the time). I was diagnosed with a weakened pituitary, hypothyroidism and adrenal insufficiency so nutri adrenal extra on its own didn't do much for me and I didn't expect it to. I only felt a difference when I added the thyroid meds to my regime. However, when I've stopped the nutri adrenal extra (to do cortisol test) I've felt really terrible even with taking the thyroid meds.

    I need the combination of the meds to be able to function and I'm still not there yet which is why I was asked to increase the nutri adrenal extra to 6.

    When I did take 6 I was very jumpy and couldn't sleep at night. It was a weird feeling like I'd had too much caffeine. I felt wired and had constant headaches due to lack of sleep. I tried for a week and then decided I couldn't cope and reduced it 5 tablets. I've still got loads of symptoms but at least I can function to an extent.

    What was your diagnosis? You may need more nutri adrenal extra or maybe something else altogether. I'm not really as knowledgable as most of the people on here as I'm fairly new to all this. All I can tell you is my personal experience so far which is that my eyesight is fine with so many nutri adrenal extra tablets and my symptoms have eased off (even if not completely gone) with a combination of different meds.

    Best wishes

    Joyce x

  • Hi Joyce Im sorry for the late reply, thankyou for replying. I really wouldnt want to feel jumpy or anxious again, been there in a bad way so its good to know what kind of side effects are expeienced when you do up the dose.

    Im goin to speak to the nutritionist again and see if I can up the dose or maybe include siberian ginseng, its supposed to be very good for low energy. I was on a healthier diet but have been eating foods which I shouldnt be which probably isnt helping me.

    It may be worth you going to see a nutritionist as they may be able to help you sort out the problems with your thyroid. I read somewhere that if you have problems with your thyroid you should consider sorting out the adrenals first then the thyroid but you would need to check this out.

    I had a adrenal stress test done and my cortisol was too low in the morning and too high at night, I wasnt sleeping well, waking up most nights and felt like a zombie most of the day with periods of feeling tired late afternoon and early evening, foggy brain, really bad memory, tingling in my legs and a few other symptoms.

    The adrenal extra has helped my sleep as I dont waken up now at all though still feel a bit slow to get started in the morning up until lunchtime, lack of motivation and energy, low moods probably part of all of it is being out of work as well but if I could get my energy sorted out it may help a lot. Thankyou for gettin in contact again, the one thing I was worried about most was side effects with the eyes and you've cleared that up.

    thankyou! :0)

    take care x

You may also like...